MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: analysis found the rf (radio frequency) head cable had a short circuit; programmer wouldn't power up due to the shorted rf head cable.Analysis also found the plastic anti-slip layer was ripped off the label of the programming head.It was noted the rf head upper case was worn.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported when the programmer was turned on nothing happened, black screen.The rf (radio frequency) head was returned to the manufacturer, analyzed and tested out of specification.There was no patient involvement.

Brand Name
CARELINK
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6625919
Report Number2182208-2017-00836
Device Sequence Number662279
Product Code KRG
UDI-Device Identifier00721902290121
UDI-Public00721902290121
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date06/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1